Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 186802, 5 pages
Research Article

On the Long Time Simulation of Reaction-Diffusion Equations with Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 16 August 2013; Accepted 19 December 2013; Published 3 February 2014

Academic Editors: R. Brunetti, Z. Kadelburg, and Y. C. Shiah

Copyright © 2014 Dongfang Li and Chengjian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Wei Gu, “A Compact Difference Scheme for a Class of Variable Coefficient Quasilinear Parabolic Equations with Delay,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar